# SDR C2XA99IA613

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019229001
- Condition: Chafed
- Location: Frame 29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND FUSELAGE SKIN CHAFED AT FRAME 29, STRINGER 18L.  REPAIRED IAW SRM 53-00-01.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
